# SDR AALA20001973

- Difficulty date: November 25, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Part serial: 1403A
- Condition: Malfunctioned
- Location: Aft Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1725 - EN ROUTE AUS-LAX, SHORTLY AFTER TAKEOFF DETECTED ALL THREE CENTER TANK FUEL BOOST PUMP CIRCUIT BREAKERS POPPED AND WOULD NOT RESET.  AIR INTERRUPTED, DIVERTED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED AFT CENTER FUEL BOOST PUMP.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
